# SDR 2025FA0000783

- Difficulty date: November 25, 2025
- Submitted: November 25, 2025
- Operation: General aviation
- Aircraft: N221RW
- Make and model: Gulstm GVIIG600
- Aircraft serial: 73170
- Aircraft time: 160 hours, 61 cycles
- Engine: Pwc PW815GA
- System (JASC): 4997 · APU System Wiring
- Part: Wire Harness
- Part number: H347226BLUWHT
- Part serial: NA
- Condition: Mismanufactured
- Location: Zone 100
- Part time: 160 hours, 61 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CARRYING OUT WIRING CHKS BETWEEN APU OIL QTY TRANSMITTER & FLUID QTY INDICATOR, IT WAS NOTED THAT TWO WIRES (H347-22-6(WHT) & 347-22-6 (BLU)) HAVE BEEN INCORRECTLY PINNED AT FQI CONNECTOR (082M1P1). WIRE H347-22-6(WHT) IS LOCATED IN PIN 14 INSTEAD OF PIN 7 & 347-22-6(BLU) IS LOCATED IN PIN 7 INSTEAD OF PIN 14.  DURING FURTHER INVESTIGATIONS, CONTINUITY NOTED BETWEEN APU OIL QTY TRANSMITTER PIN B & FLUID QTY INDICATOR PIN J1-14. ALSO FOUND CONTINUITY BETWEEN APU OIL QTY TRANSMITTER PIN H & FLUID QUANTITY INDICATOR PIN J1-7. FOR REFERENCE PIN B SHOULD HAVE CONTINUITY TO J1-7 & PIN H SHOULD HAVE CONTINUITY TO J1-14. SUSPECT WIRES TO BE INSTALLED INCORRECT AT ONE CONNECTOR IAW WDM 29-30-00 REV 4.  APU HARNESS P1 CONNECTOR DISSCONNECTED FROM TOP OF APU BOX IAW AMM 49-21-01 REV 16. WIRING CHKS CARRIED OUT FROM APU OIL QTY TRANSMITTER TO P1 CONNECTOR. 0.2 OHMS FOUND BETWEEN APU OIL QTY TRANSMITTER PIN B AND P1 CONNECTOR PIN F & BETWEEN APU OIL QTY TRANSMITTER PIN H AND P1 CONNECTOR PIN G. APU VENDOR HARNESS FOUND SATIS. APU HARNESS P1 CONNECTOR RECONNECTED IAW AMM 49-21-01, REV 16.
